Weitere Beiträge zum Infinitesimalkalkul der Matrizen

L., Schlesinger

Mathematische Zeitschrift (1932)

  • Volume: 35, page 485-501
  • ISSN: 0025-5874; 1432-1823

How to cite


Schlesinger, L.,. "Weitere Beiträge zum Infinitesimalkalkul der Matrizen." Mathematische Zeitschrift 35 (1932): 485-501. <http://eudml.org/doc/168361>.

author = {Schlesinger, L.,},
journal = {Mathematische Zeitschrift},
keywords = {analysis},
pages = {485-501},
title = {Weitere Beiträge zum Infinitesimalkalkul der Matrizen},
url = {http://eudml.org/doc/168361},
volume = {35},
year = {1932},

AU - Schlesinger, L.,
TI - Weitere Beiträge zum Infinitesimalkalkul der Matrizen
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 485
EP - 501
KW - analysis
UR - http://eudml.org/doc/168361
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.